MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL JELCO IV CATHETER 20 GAUGE IV CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL JELCO IV CATHETER 20 GAUGE IV CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 20 GAUGE PROTECTIV PLUS
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
When inserting iv, catheter met with resistance and was removed from the rue.The catheter was noted to be shorter upon removal.Fda safety report id #(b)(4).See scanned pages.

Brand Name
SMITHS MEDICAL JELCO IV CATHETER 20 GAUGE IV CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
MDR Report Key15265608
Report NumberMW5111614
Device Sequence Number5902151
Product Code FOZ
UDI-Device Identifier10351688071170
UDI-Public10351688071170
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2024
Device Model Number20 GAUGE PROTECTIV PLUS
Device Lot Number4107175
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexFemale
Patient RaceWhite